Volume 9, Issue 4
The Convexity of Families of Adjoint Patches for a Bezier Triangular Surface

Yu-yu Feng & J. Kozak

J. Comp. Math., 9 (1991), pp. 301-304

Preview Full PDF BiBTex 0 344
  • Abstract

A necessary and sufficient condition for the convexity of adjoint patches for a Bezier triangular surface is presented. Furthermore, it is proved that this condition is equivalent to the fact that the adjoint patches form a decreasing sequence as the corresponding degree decreases. The condition can be easily computationally verified.

  • History

Published online: 1991-09

  • Keywords

  • AMS Subject Headings

  • Cited by